Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1542 KB) | Metadata | Table of Contents | PRIMS summary
Volume 7, Issue 2, 1971, pp. 427–454
DOI: 10.2977/prims/1195193549

Published online: 1971-08-31

Mixed Problem for a Hyperbolic System of the First Order

Mitsuru Ikawa[1]

(1) Osaka University, Japan

No abstract available for this article.

No keywords available for this article.

Ikawa Mitsuru: Mixed Problem for a Hyperbolic System of the First Order. Publ. Res. Inst. Math. Sci. 7 (1971), 427-454. doi: 10.2977/prims/1195193549